# SDR TSAA9927359

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 201 - HNL-LIH - AFTER LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION, ACCOMPLISHED CHECKLIST AND WARNING HORN STAYED ON.  LANDING GEAR STAYED DOWN AND THREE GREEN LIGHTS STAYED ON STEADY.  CHECK CB.  PUT GEAR HANDLE DOWN WITH THREE GREEN LIGHTS.  RETURNED TO HNL.  UNEVENTFUL LANDING.  ADJUSTED GROUND SPOILER INTERLOCK VALVE CABLE IAW MM 27-62-57.  TESTED IAW MM 27-62-51.  NO DISCREPANCIES NOTED.  OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  (M)
